2019, Cilt 11, Sayı 1, Sayfa(lar) 017-019
Hypocalcemic convulsion due to vitamin D deficiency in a Syrian child
Ali Güngör1, Esin Eyican1, Fatma Eren Kurtipek1, Eda Mengen2, Bahar Çuhacı Çakır1
1Sağlık Bilimleri Üniversitesi Ankara Çocuk Sağlığı ve Hastalıkları Hematoloji Onkoloji Eğitim ve Araştırma Hastanesi, Çocuk Sağlığı ve Hastalıkları, Ankara, Türkiye
2Sağlık Bilimleri Üniversitesi Ankara Çocuk Sağlığı ve Hastalıkları Hematoloji Onkoloji Eğitim ve Araştırma Hastanesi, Çocuk Endokrinoloji Kliniği, Ankara, Türkiye
Keywords: Hypocalcemia, convulsions, vitamin D defciency
Doi: 10.35514/mtd.2019.4

One of the most important cause of hypocalcemia in children is rickets due to vitamin D defciency. Tetanus, spasms and generalized convulsions can be seen as a result of hypocalsemic neuromuscular stimulation. In this case, an eleven month old refugee male patient with hypocalcemic convulsion due to vitamin D defciency was presented.